# SDR CALA9901652

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16884
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48074
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Latch
- Condition: Out Of Rig
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE PULL FROM INSIDE HANDLE WAS EXCESSIVE.  THE TAIL CONE WOULD NOT DEPLOY FROM THE AFT SERVICE DOOR.  THE TAIL CONE LATCHES WERE ADJUSTED AND OPERATIONAL CHECKS WERE GOOD IAW MM 53-53-00.
